Dear Everyone, We are not able to service you at this time due to COVID-19 Pandemic Out Break. Stay Home and Stay Healthy. God Bless You All.
Browse Myotcstore Deals here
Cold-Eeze Maximum Strength Daytime Cold and Flu Multi-Symptom Relief, For Ages 12+, Cough, Cold and Sinus

Cold-EEZE Maximum Strength Daytime Cold and Flu Multi-Symptom Relief Syrup - 9 oz

Temporarily relieves cough, nasal/sinus congestion and sinus pressure.


Price:$14.04


    Availability: Out of Stock

    Visit this page often to view the stock update.
    . Reward Points on this item:15
    • UPC: 091108201000
    • Nasal decongestant
    • For Ages 12+
    • Cough suppressant

    Signup and get $1 off welcome discount coupon

    *First time customers only.

    Cold-Eeze Maximum Strength Daytime Cold and Flu Multi-Symptom Relief, For Ages 12+

    Temporarily relieves these common cold and flu symptoms:

    • Nasal congestion
    • Sinus congestion and pressure
    • Cough due to minor throat and bronchial irritation
    • Minor aches and pains
    • Sore throat
    • Headache
    • Temporarily reduces fever
    • Temporarily promotes nasal and/or sinus drainage
    • Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive

    Please Read Item Label and Packaging for Recent Product Information.

    • Do not take more than directed (see Overdose warning).
    • Measure only with dosing cup provided.
    • Do not use dosing cup with other products.
    • Dose as follows or as directed by a doctor.
    • Adults and children 12 years and older: 20 mL orally every 4 hours, not to exceed 6 doses in 24 hours.
    • Children under 12 years of age: Do not use unless directed by a doctor.

    Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:

    • more than 6 doses in 24 hours, which is the maximum daily amount
    • with other drugs containing acetaminophen
    • 3 or more alcoholic drinks daily while using this product

    Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

    • skin reddening
    • blisters
    • rash

    If a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. If pregnant or breastfeeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

    Please read all label information carefully on delivery and prior to use.

    Shipping Weight : 0.80 lb

    A B C D E F G H I J K L M N O P Q R S T U V W X Y Z #
    Copyright © 2007-2020. All Rights Reserved by myotcstore.com Terms & Conditions
    Terms & Conditions

    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. Image shown for reference only. Actual item you recieve may differ from shown.

    Copyright © 2007-2020. All Rights Reserved by myotcstore.com Terms & Conditions